# SDR DHL2000801113

- Difficulty date: May 30, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE AREA SUB FLOOR C ANGLE CRACKED 1 INCH AT STA FS 25.000 FROM LBL 0.0 TO LBL 5.0.  REMOVED CRACKED C ANGLE PER SRM 57-2-5 PG 5 & 6.  FABRICATED ANGLE PER SRM 51-2-0 PG 2.  CLEANED AND TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED ANGLE PER SRM 57-2-5 PG 5 & 6.
